Open Access
Translator Disclaimer
December 2015 Spectral Band Structure of Periodic Schrödinger Operators on a Generalized Degenerate Zigzag Nanotube
Hiroaki NIIKUNI
Tokyo J. Math. 38(2): 409-438 (December 2015). DOI: 10.3836/tjm/1452806048

Abstract

We refer generalized degenerate zigzag nanotubes as periodic metric graphs which consist of segments of length 1 and rings of length 2 throughout this paper. In this paper, we consider the case where there are one segment and three rings in the basic period cell and analyze the spectrum of periodic Schrödinger operators on the generalized degenerate zigzag nanotube. We obtain the relationship between the structure of the metric graph and the nondegenerate spectral gaps of the Schrödinger operators.

Citation

Download Citation

Hiroaki NIIKUNI. "Spectral Band Structure of Periodic Schrödinger Operators on a Generalized Degenerate Zigzag Nanotube." Tokyo J. Math. 38 (2) 409 - 438, December 2015. https://doi.org/10.3836/tjm/1452806048

Information

Published: December 2015
First available in Project Euclid: 14 January 2016

zbMATH: 1337.34087
MathSciNet: MR3448865
Digital Object Identifier: 10.3836/tjm/1452806048

Subjects:
Primary: 34L05
Secondary: 34B45 , 34L15

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.38 • No. 2 • December 2015
Back to Top